# SDR MASA2017060212344

- Difficulty date: June 2, 2017
- Submitted: June 3, 2017
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 14,669 hours, 11,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13 LT & RT EMERGENCY EXIT SIGNS INOPERATIVE.  REPLACED THE NR 2 BATTERY.
